Massive nasal bleeding and hemodynamic instability associated with clopidogrel

@article{Ncul2004MassiveNB,
  title={Massive nasal bleeding and hemodynamic instability associated with clopidogrel},
  author={Fl{\'a}vio Eduardo N{\'a}cul and Emanuela de Moraes and Carmen Penido and Roberto Bueno de Paiva and Jo{\~a}o G.C. M{\'e}ier-Neto},
  journal={Pharmacy World and Science},
  year={2004},
  volume={26},
  pages={6-7}
}
A 58-year-old woman was brought to our emergency department with massive nasal bleeding and hemodynamic instability. The patient had been on clopidogrel treatment (75 mg/day) for 2 years, which was started after an episode of transitory ischemic attack. Blood pressure normalized following the administration of intravenous fluids, and the bleeding stopped after nasal tamponade and desmopressin therapy. 

From This Paper

Topics from this paper.
7 Citations
10 References
Similar Papers

Similar Papers

Loading similar papers…